Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

nasal congestion since long mucus flow..

i am having nasal congestion since long mucus flow is in the opposite direction ie .. from my upper throat downwards. there is no pain as such , but its irritating..i was having tonsilitis for the last few days for which i took arithromycin 500 1 tab for 5 days the nose congesion has lasted for a long long time .. about 3 months.i had got cold for some time and since then ive had nose congestion
Asked On : Sat, 9 Jan 2010
Answers:  2 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
after 12 years usually adults dont affect with tonsillitis You need to go to ENT and get physical examination done he will check your throat and nose and ear and will suggest the rquiered medication mean time you do warm water gargles with pinhc of salt init it will soothen your problem
Answered: Mon, 18 Jan 2010
  Anonymous's Response

Rather than infection this could be a problem due to an allergic issue. I think that you should consult an ENT surgeon or an Allergy specialist for further evaluation.

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor